# SDR ABXA20251024277

- Difficulty date: October 24, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,718 hours, 28,380 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 7863331
- Part serial: 3257
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 165 hours, 113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FL320 L ENG STARTED SURGING, EPR +/- .55, N1 +/- 2.3, EGT +/- 20.  FOLLOWED QRH, ENGINE STABILIZED IN "FLT" IGN. MODE- REMAIN MOSTLY STABLE.  ANY TURB, R ENG SURGED ALSO.  INTERMITTENT SURGE FOR REMAINING FLIGHT.  DIVERTED TO CVG AND LANDED .MTX GROUNDED AC AND BEGAN TROUBLE SHOOTING. REMOVED AND REPLACED TT2 SENSOR I.A.W. B767 AMM 73-21-05. OPS CHECKED LH ENG TT2 SENSOR IAW B767 AMM 73-21-05. OPS CHECK GOOD. NO LEAKS NOTED. OPERATED #1 ENG AT VARIOUS POWER LEVELS IAW B767 AMM 71-00-00. OPS CHECK GOOD. A/C REMAINS NO ETOPS.  MTX RETURNED AC TO SERVICE
